# SDR ASOA2012091002176

- Difficulty date: August 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 24,329 hours, 22,115 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589
- Part time: 987,840 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE AT FS 589.00 BETWEEN LBL 9 AND LBL 27 IS CORRODED.  BLENDED CORROSION, MATERIAL REMOVED .005 TO .007 MAX.  COMPLIED WITH SRM 53-61-43, SRM 53-00-00, SRM 51-12-00, NDTM 51-20-08.
